# SDR HNAA2019061100170

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 36,993 hours, 32,901 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 VALVE FAIL MESSAGE WITH ASSOCIATED WING AND STAB ANTI-ICE MESSAGE.   R & R THE NR 1 ENG BLEED VALVE IAW AMM TASK 36-11-05-000/4-00-801-A, OPS CHECK GOOD, NO BLEED FAIL MESSAGES OR LEAK MESSAGES,OK FOR SERVICE
